# SDR R61A2021120300964

- Difficulty date: December 1, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N424YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000393
- Aircraft time: 20,031 hours, 13,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 11960
- Condition: Inoperative
- Location: Zone 100
- Part time: 13,980 hours, 9,341 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTARY INFORMATION. 2 CEILING EMERGENCY LIGHTS INOP. R&R ELP 1.
